# SDR AALA970988

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - DOOR FRAME CORRODED AT STATION 1705 LOWER FORWARD CORNER.  INSTALLED REPAIR ANGLE PER ESO 7349 DATED 5-14-97.  (M)
